# SDR DALA2021081604686

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 51,979 hours, 36,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 715.000 RH OVERWING EXIT FRAME CRACKED (CONDITION 3) AT UPPER RADIUS OF FRAME TAB. REF STEP 13 OF 5310-01436-01D. SUMMARY SEE NRC 063-0004:5310-01436-01D/001 00171: REPLACED FRAME REF CARD 5310-01436-03B. (LP #1912105)
